# SDR CA110120006

- Difficulty date: January 16, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 43,627 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Dump Valve
- Part number: 2800015102
- Part serial: 0635
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ACFT 324, CREW REPORT A FUEL LEAK ON RT SIDE VENT TANK OF ACFT WHILE IN DE-ICE FACILITY. MFG WAS REQUESTED TO RESPOND. ACFT WAS BRINGING TO THE HANGAR FOR TROUBLESHOOTING AND DEFECT 963025 WAS OPEN.   RT DUMP VALVE REPLACED, RT ARMING VALVE PN: 7SC0299, SN: 1324 REPLACED, FLOAT VALVE PN: 8F114 REPLACED FOUND ON TUBE LEAKING BETWEEN AUXILIARY PUMP AND CHECK VALVE BEFORE ENGINE FEED LINE TUBE PN:82820045-112, REPLACED, AFTER ALL SYS WAS INSPECTED SUSPECTED RT ENG FCU AND FUEL PUMP ARE PRESSURIZING THE TANK AND OPENING THE DUMP VALVE.  RT ENGINE FCU AND RT ENG FUEL PUMP REPLACED. FUEL SYS TEST SERVICEABLE AND DEFECT 963025 CLOSE.  TEST FLIGHT WAS REQUIRED AND SUCCESSFULLY COMPLETED REF DEFECT 963700.
